# SDR DALA2024051605276

- Difficulty date: May 15, 2024
- Submitted: May 16, 2024
- Operation: Air carrier
- Aircraft: N586NW
- Make and model: Boeing 757351
- Aircraft serial: 32987
- Aircraft time: 72,448 hours, 24,012 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D31393110
- Part serial: L5135RP
- Condition: Unlaced
- Location: Rt Overwing
- Part time: 33,140 hours, 11,736 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5806 UNLACED AND OPEN YELLOW ENCLOUSURE OF RH OFF-WING SLIDE PACK. CORRECTIVE ACTION: SUMMARY OF NRC 00126: RH OVER-WING ESCAPE SLIDE WAS REPLACED FOR SERVICEABLE OVER-WING ESCAPE SLIDE PER AMDS 2560-9901-RT. (0344246)
